# SDR AALA201708049014

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 11,457 hours, 4,506 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR CHECK SLIDE PREESSURE MESSAGE. ACCOMPLISHED RESET IAW TSM 24-00-00-810-818-A. NO  FAULTS NOTED.
